# SDR UPS96221293

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT O/B MID FLAP INTERSPAR RIB CRACKED AT STA 388.  REPLACED RIB.
